MathSciNet Relay Station
MathSciNet bibliographic data
MR212455 (35 #3326) 41.10
Young, Sam W. Piecewise monotone polynomial interpolation. Bull. Amer. Math. Soc. 73 1967 642–643.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement